# SDR AALA20011684

- Difficulty date: August 23, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY PATH FLOOR LIGHT STRIP AFT OF FIRST CLASS DIM.  REPLACED EMERGENCY PATH FLOOR LIGHT CONDUCTOR STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
